# SDR DALA2019052803195

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 80,550 hours, 62,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR FWD LOWER CORNER HAS LARGE DENT/CREASE IN SHEET METAL. REPLACED L1 DOOR. DOOR, ENTRANCE, OFF 92-5210-9-0001 00084 ON 92-5210-9-0001 00011. (LP5454093)
